# SDR DHL98712006

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT CUTOUT ABOVE FWD HINGE LEFT OF NOSE GEAR DOOR.  REMOVED DAMAGED WEB PER SRM 51-30-2.  REPLACED WEB PER SRM 51-10-1, 8 X 12.  N/R 6672.
